Hide this
 

Say No to Viagra

January 02, 2008 | 12,159 views
Share This Article Share

Viagra has caused headache in 16% of patients and flushing in 10%. It has caused transient blue-green color blindness, enough to alarm ophthalmological societies but not to put off those looking for the desired effect.

Some doctors must have developed writer's cramp, given the 120,000 prescriptions written in the second week after the drug's release. A few patients had heartburn. A few health maintenance organizations and insurance companies noted dyspepsia, a symptom they partially relieved by announcing that they would pay only for medically documented erectile dysfunction and only for six tablets a month.

This in turn caused heartburn and anxiety among investors and resulted in the stock staying temporarily on the roof and rising no further.

Discovered by serendipity while being tested as an agent for treating heart disease, this modern elixir of love is expected to soon reach the black market and become a popular recreational drug, more popular at parties than even Ecstasy. Some women are now also beginning to complain that, officially at least, they cannot get the drug yet might benefit from it as much as men.

British Medical Journal June 6,1998;316:1755


Dr. Mercola's Comment:

Why take an expensive drug that causes headaches, interacts with other agents metabolized by cytochrome P450, and that must never, never be taken with nitrates? To date, this drug has already killed 16 people and is banned in Isreal, yet our FDA continues to say that Viagra is safe and effective. The drug has only been available since March, yet 1.7 million prescriptions have been written.

Click Here and be the first to comment on this article